# SDR MEX2003061

- Difficulty date: March 7, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 4688000307
- Condition: Failed
- Location: Ahru
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 169 - CUL-MEX - AIRTURN BACK, DURING CLIMB IN THE FMA, AP TRIM THE NO AUTO LAND MESSAGE WAS SHOWN.  THERE WAS A DIFFERENCE BETWEEN RMI'S OF 170 DEGREES.  THE FD DISAPPEAR WITHOUT OBEY AUTO THROT AT SELECTED VELOCITIES.  TESTS WERE PERFORMED IN STP AND SYSTEM WAS OK.  DURING OVERNIGHT SERVICE THE AHRU NR 2 WAS REPLACED IAW MM 34-21-10, TEST PERFORMED IAW MM 22-01-05, ALL CORRECT.  (M)
